# SDR SWAA2022102061050

- Difficulty date: October 17, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N8815L
- Make and model: Boeing 737-8
- Aircraft serial: 65473
- Aircraft time: 4,521 hours, 2,520 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Odor
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU PNEUMATICS ON; GOT A STRONG ELEC SMELL IN COCKPIT AND CABIN. TURNED APU AIR OFF AND SMELL DISSIPATED. TURNED AIR BACK ON; AND SMELL RETURNED. / [01] PERFORMED SMOKE / FUMES CONDITIONAL INSPECTION; RAN APU AND BOTH AIR PACKS FOR 2 HOURS; NO DEFECTS NOTED IAW AMM 05-51-56 AND FIM 21-00 TASK 806.
